# SDR 2018FA0000436

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Propeller: Mtprop MTV271
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Part number: CFR26065A
- Condition: Cracked
- Location: Propeller
- Part time: 1 hours, 1 cycles
- Component: Propeller, Mtprop, MTV27
- Component part number: MTV271NCFRP
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE BLADE SHANK AREA. COMMON PROBLEM IN OUR REGION, 5 BLADE PROPELLERS. MOST CRACKS ARE DESCRIBED BY MANUFACTURER AS CRACKS IN PAINT. WE FOLLOWED THE CRACKS ALL THE WAY TO THE WOOD CORE ON THIS PARTICULAR SET OF BLADES. SEE PICTURES.
